Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. Without specializing in a small number of subject areas, it emphasizes the most active and influential areas of current mathematics.
Volume 70, Number 1
Publication Date: April 1993
The variational contribution of the periodic orbits provided by the Birkhoff-Lewis theorem (with applications to convex Hamiltonians and to three-body-type problems)
Abbes Bahri; 1-205